It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Fosamax

Fosamax

[ Back to Messages ]

Message

Posted by Rita on October 15, 2000 at 18:41:13:

Hi,
I have been on Fosamax for about six weeks. I have no problems swallowing it or any other digestive system problems. However, I am so tired that I can hardly make it through some days. I sleep as many as 10-12 hours per night, yet I remain exhausted. Does anyone feel the same? I don't know if this tiredness is related to the drug. I will see my doctor in two weeks.
Thanks for you attention.
Rita


Follow Ups




All times are GMT -7. The time now is 02:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!